# SDR SWAA2023072573848

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 18) AFT CARGO; STA 867; LBL 10; JUST BELOW CARGO FLOOR LINE. ATTACHE ANGLE CRACKED FROM LONGITUDINAL FLOOR SUPPORT TO ANGLED FLOOR SUPPORT (LAV VACUUM COMPARTMENT STRUCTURE)<[01] REMOVED ANGLE ON AFT CARGO; STA 867; LBL 10; JUST BELOW CARGO FLOOR LINE (LAV VACUUM COMPARTMENT STRUCTURE) I.A.W SRM 51-40-02-0G-0;[02] VERIFIED NEW ANGLE WITH PART NUMBER:149A8109U114 AND A192984 I.A.W DWG 149A8102;[03] VERIFIED ITEM 2 OK TO INSTALL;[04] INSTALLED NEW ANGLE ON AFT CARGO; STA 867; LBL 10; JUST BELOW CARGO FLOOR LINE (LAV VACUUM COMPARTMENT STRUCTURE) I.A.W SRM 51-40-02-0G-0;[05] VERIFIED ITEM 4 OK TO CIC;[06] APPLIED CIC ON ANGLE AT AFT CARGO; STA 867; LBL 10; JUST BELOW CARGO FLOOR LINE (LAV VACUUM COMPARTMENT STRUCTURE) I.A.W AMM 51-21-91-620-802;[07] VERIFIED ALL STEPS ARE COMPLETE;[08] VERIFIED ITEMS 6 AND 7 AUDIT C/W
